# SDR SOKF20140114001

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N991TA
- Make and model: Airbus A319-112
- Aircraft serial: 1625
- Aircraft time: 39,805 hours, 16,501 cycles
- Engine: Ge CFM565A
- Engine time: 38,449 hours, 15,946 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 616
- Condition: Faulty
- Location: Landing Gear
- Part time: 39,805 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT MROC THE LG DID NOT RETRACT & LG DOORS DID NOT CLOSE CORRECTLY.  LG LGCIU 1 FAULT & LG SYS DISAGREE APPEARED ON ECAM.  R & R LGCIU IAW AMM 32-41-71.  PERFORMED TEST IAW AMM 32-69-00-740-001 OK NORMAL.  THE AIRCRAFT RETURNED TO NORMAL OPERATIONS.
